# SDR 08FDEA03174

- Difficulty date: July 30, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 13,436 hours, 7,380 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307008820200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK LT SIDE NR 4 SEAT TRACK BETWEEN FR 57 AND FR 57.1 HAS 2 EA ELONGATED SCALLOPS.  REMOVED DAMAGED SECTION OF TRACK AND INSTALLED SEAT TRACK SPLICE REPAIR AT TRACK NR 4 LT BETWEEN FR 57 AND FR 57.1 IAW SRM 53-10-16, FIG 201, PG 207/208.
